Vol. 49, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the additivity theorem for n-dimensional asymptotic density

Allen Roy Freedman

Vol. 49 (1973), No. 2, 357–363
Abstract

“Additivity theorems” are approximations to countable additivity for set functions. A special case of the additivity theorem for natural density in n-dimensions is proved. To accomplish this a slightly different n-dimensional asymptotic density is defined for which the additivity theorem holds in general.

Mathematical Subject Classification
Primary: 10J99
Secondary: 10L10
Milestones
Received: 29 July 1972
Published: 1 December 1973
Authors
Allen Roy Freedman